# SDR SWAA2019042431935

- Difficulty date: April 4, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 61,644 hours, 36,310 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER VAPOR BARRIER ATTACH ANGLE CRACKED AT STA. 663  WL156 LBL9.          / REPAIRED PER SWA EA.
